# SDR YENA2025052200527

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 6,810 hours, 1,253 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: V03920
- Part serial: 22112471
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#224, LAX-JFK. (ETOPS) 'COND LAV &  GALLEY EXTRACT FAN FAULT ( LAVATORY AND GALLEY EXTRACTION FAN ).  REMOVED AND REPLACED FAN EXTRACTION IAW AMM 21-35-51.OPS CHECK GOOD, MDDR CLEARED,MX-4 UPDATED PLACARD REMOVED.
